Search Tips
Log In - Start Here
Browse Aisles
Product News
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Fexofenadine Hydrochloride Antihistamine: 120 tablets
For allergies; non-drowsy; compare Allegra

  ($0.31 per tablet) 

For indoor and outdoor allergies. One 90 tablet bottle and one 30 tablet bottle.
24-hr Anti-Histamine for adults and children 6 years and up. Active ingredient: fexofenadine HCL 180mg per tablet.
Add to my personal aisle
Back to all products in category
Shopping Cart
Cart is Empty
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2015 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC